# SDR 8PCR20151001003

- Difficulty date: October 1, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N678JG
- Make and model: Cessna 402C
- Aircraft serial: 402C0266
- Engine: Cont TSIO520VB
- Engine time: 2,180 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Nut
- Part number: 652541
- Condition: Fractured
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, A THRU-BOLT NUT, TWELVE POINT PN 65254, WAS FOUND FRACTURED & LAYING IN THE BOTTOM OF THE ENG COWLING.  THERE WERE NO SIGNS OF CORROSION ON THE NUT.  THE ENG WAS REMOVED TO BE DISASSEMBLED, INSPECTED & OVERHAULED.  THE NUT WAS RETURNED TO THE ENG MFG FOR FURTHER EXAMINATION.
